# SDR 9JLA2023032244020

- Difficulty date: March 2, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N700LH
- Make and model: Cessna 750
- Aircraft serial: 7500148
- Aircraft time: 8,233 hours, 5,200 cycles
- System (JASC): 5755 · Spoilers
- Part: Position Sensor
- Part number: 99145841
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE FLIGHT CREW REPORTED THAT AFTER ENGINE START DURING FLIGHT CONTROL TESTS, A SPEEDBRAKE/ROLL SPOILER POSITION INDICATION AMBER FAULT AT ALL POSITIONS. THE SYSTEM WAS DISABLED AND OPERATIONS WERE CONTINUED PER A 10 DAY MEL 27-60-02. DURNING THE MAINTENANCE EVENT TO REPAIR THE SYSTEM THE LEFT SPEED BRAKE POSITION SENSOR WAS FOUND DEFECTIVE. THE SENSOR WAS REPLACED WITH A NEW UNIT. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
